A Fixed Point Theorem for Multivalued Mappings with -Distance
Özlem Acar and
Ishak Altun
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We mainly study fixed point theorem for multivalued mappings with -distance using Wardowski’s technique on complete metric space. Let be a metric space and let be a family of all nonempty bounded subsets of . Define by Considering -distance, it is proved that if is a complete metric space and is a multivalued certain contraction, then has a fixed point.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/497092.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/497092.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:497092
DOI: 10.1155/2014/497092
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().